# SDR DHL98701002

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 10608198
- Condition: Failed
- Location: Rt Mlg Dnlock
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN, RIGHT MAIN GEAR DOWN AND LOCKED LIGHT ON FWD PANEL EXTINGUISHED AND RIGHT MAIN GEAR NOT DOWN AND LOCKED ILLUMINATED AND REMAINED ON AND THE WARNING HORN CAME ON AND REMAINED ON.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH AND OPS CHECK GOOD PER MM 32-61-21.
